# SDR QXEA2021050700215

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 44,862 hours, 47,256 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Damaged
- Location: #2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATES WHEN # 2 PROP CYCLES ON. THE CAUTION EXTINGUISHES AFTER THE # 2 PROP TURNS OFF. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTEROGATED CDS, FOUND OPEN HEATER #2 PROP. FOUND #2 PROP #2 BLADE DEICE HARNESS OPEN REMOVED AND REPLACED BLADE 2 DE-ICE WIRE HARNESS IAW Q400 AMM 61-10-06-000-805/400-805 OP CHECKS GOOD, OK FOR SERVICE.
